# SDR COEA2010091533803

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671318274
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION / RT OUTBOARD CREASE BEAM CHORD ANGLE BETWEEN FRAMES 39 AND 40 HAVE AREAS OF CORROSION.  REPORTED AS MAJOR REPAIR.
